VOL. 58 · NO. 2 | Summer 2014
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 58 (2), (Summer 2014)
No abstract available
Articles
Andreas Fischer
Illinois J. Math. 58 (2), 285-309, (Summer 2014) DOI: 10.1215/ijm/1436275484
KEYWORDS: 32B20, 14P10, 03C64, 26B05
Daniel Freeman, Ryan Hotovy, Eileen Martin
Illinois J. Math. 58 (2), 311-322, (Summer 2014) DOI: 10.1215/ijm/1436275485
KEYWORDS: 42C15, 57R22
Robert W. Neel
Illinois J. Math. 58 (2), 323-357, (Summer 2014) DOI: 10.1215/ijm/1436275486
KEYWORDS: 58J65, 53C42, 60H30
E. G. Katsoulis
Illinois J. Math. 58 (2), 359-367, (Summer 2014) DOI: 10.1215/ijm/1436275487
KEYWORDS: 46L08, 47L10
Theodoros Vlachos
Illinois J. Math. 58 (2), 369-380, (Summer 2014) DOI: 10.1215/ijm/1436275488
KEYWORDS: 53A10, 53C42
Nhan Nguyen, Saurabh Trivedi, David Trotman
Illinois J. Math. 58 (2), 381-389, (Summer 2014) DOI: 10.1215/ijm/1436275489
KEYWORDS: 03C64, 58A35
Benedikt Steinar Magnússon
Illinois J. Math. 58 (2), 391-404, (Summer 2014) DOI: 10.1215/ijm/1436275490
KEYWORDS: 32U05, 32U15, 32E99
W. B. Johnson, S. Ortega Castillo
Illinois J. Math. 58 (2), 405-412, (Summer 2014) DOI: 10.1215/ijm/1436275491
KEYWORDS: 32-XX, 46-XX
P. Cassou-Noguès, T. Chinburg, B. Morin, M. J. Taylor
Illinois J. Math. 58 (2), 413-442, (Summer 2014) DOI: 10.1215/ijm/1436275492
KEYWORDS: 11E81, 16W30
Brian Pigott, Sarah Raynor
Illinois J. Math. 58 (2), 443-470, (Summer 2014) DOI: 10.1215/ijm/1436275493
KEYWORDS: 35Q53, 35B35, 37K40, 35B40, 37K45, 35Q51
Daniel Alpay, Palle Jorgensen
Illinois J. Math. 58 (2), 471-495, (Summer 2014) DOI: 10.1215/ijm/1436275494
KEYWORDS: 46E22, 47H60‎, 11B65
Zijian Guo, Rachel Kogan, Hua Qiu, Robert S. Strichartz
Illinois J. Math. 58 (2), 497-519, (Summer 2014) DOI: 10.1215/ijm/1436275495
KEYWORDS: 28A80
Hajime Urakawa
Illinois J. Math. 58 (2), 521-535, (Summer 2014) DOI: 10.1215/ijm/1436275496
KEYWORDS: 58E20, 53C43
Rung-Tzung Huang, Yoonweon Lee
Illinois J. Math. 58 (2), 537-560, (Summer 2014) DOI: 10.1215/ijm/1436275497
KEYWORDS: 58J52, 58J28, 58J50
Ghadir Sadeghi, Mohammad Sal Moslehian
Illinois J. Math. 58 (2), 561-575, (Summer 2014) DOI: 10.1215/ijm/1436275498
KEYWORDS: 46L53, 46L10, 47A30
Antonio Tortora, Giovanni Vincenzi
Illinois J. Math. 58 (2), 577-583, (Summer 2014) DOI: 10.1215/ijm/1436275499
KEYWORDS: 20F45, 20F24
Aleksandra Zapadinskaya
Illinois J. Math. 58 (2), 585-591, (Summer 2014) DOI: 10.1215/ijm/1436275500
KEYWORDS: 46E35, 26B35, 28A75, 28A78
Backmatter
Illinois J. Math. 58 (2), (Summer 2014)
No abstract available
Back to Top